Header

UZH-Logo

Maintenance Infos

An extension of Janson's inequality


Roos, Malgorzata (1996). An extension of Janson's inequality. Random Structures & Algorithms, 8(3):213-227.

Statistics

Citations

Dimensions.ai Metrics
3 citations in Web of Science®
3 citations in Scopus®
3 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Physical Sciences > Software
Physical Sciences > General Mathematics
Physical Sciences > Computer Graphics and Computer-Aided Design
Physical Sciences > Applied Mathematics
Language:English
Date:1996
Deposited On:11 Mar 2015 16:34
Last Modified:30 Jul 2020 17:45
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:1042-9832
OA Status:Closed
Publisher DOI:https://doi.org/10.1002/(SICI)1098-2418(199605)8:3<213::AID-RSA5>3.0.CO;2-0

Download

Full text not available from this repository.
View at publisher

Get full-text in a library